MAUDE Adverse Event Report: Allergan (Costa Rica) Inspira Textured Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

Allergan (Costa Rica) Inspira Textured Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number N-TRM375
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "implant rupture, with the inner capsule floating freely in the silicone, separation between inner and outer capsule, cysts and ductectasias." this record is for the right side.The device has been explanted.
 
Event or Problem Description
Healthcare professional reported "implant rupture, with the inner capsule floating freely in the silicone, separation between inner and outer capsule, cysts and ductectasias".This record is for the right side.The device has been explanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Additional Manufacturer Narrative
E1.Phone number continued:(b)(6) e1.Fax number continued: (b)(6) device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed broken device through microscopic inspection assessed as unidentified (tear) opening.No further actions are required as it is not related to the manufacturing process.No additional observations performed on the device.No further actions are required.Additional, changed, and/or corrected data: d4, d9, h3, h6.

Brand Name
Inspira Textured Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50497466
Report Number9617229-2026-16342
Device Sequence Number9405376
Product Code FTR
UDI-Device Identifier10888628008120
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2017
Device Catalogue NumberN-TRM375
Device Lot Number2298981
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale